# SDR ABXA9600171

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Panel
- Part number: 595606527AX
- Condition: Corroded
- Location: Fs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT SLANT PRESSURE PANEL CORRODED AT FS 699.  REPLACED THE RIGHT SLANT PRESSURE PANEL IAW DC-9 SRM 51-30-1.
